About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 585298, 6 pages
http://dx.doi.org/10.1155/2012/585298
Research Article

A Measurable Stability Theorem for Holomorphic Foliations Transverse to Fibrations

Instituto de Matematica, Universidade Federal do Rio de Janeiro, CP 68530, 21945-970, Rio de Janeiro, RJ, Brazil

Received 22 May 2012; Accepted 22 July 2012

Academic Editor: Kanishka Perera

Copyright © 2012 Bruno Scardua. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bruno Scardua, “A Measurable Stability Theorem for Holomorphic Foliations Transverse to Fibrations,” International Journal of Differential Equations, vol. 2012, Article ID 585298, 6 pages, 2012. doi:10.1155/2012/585298